# SDR UPS03841463

- Difficulty date: October 24, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2612 · Fire Detection
- Part: Battery
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LOWER COMPARTMENT FIRE LIGHT CAME ON FOR THE FORWARD A COMPARTMENT.  THE FIRE WARNING LIGHT WENT OUT & CHANGED TO A MAINT LIGHT.  THE LOWER COMPARTMENT LIGHT WAS ON LESS THAN 20 SEC BEFORE IT CHANGED TO MAINT LIGHT.  PERFORMED T/S TO THE LOWER CARGO FIRE WARNING SYS FOUND CCU FAULTY BUT DID NOT FIX PROBLEM.  WITH FWD A BELLY 31 STILL SHOWS INOPERATIVE BATTERY FA 12560 SHOWS LOW DEFERRED PIT 31.
